RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1977, Volume 22, Issue 1, Pages 155–160 (Mi tvp3167)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A Poisson limit theorem in the scheme of group disposal of particles

V. G. Mihaĭlov

Moscow

Abstract: Let $n$ random groups of particles be distributed independently in $N$ cells and $\mu_r$ be the number of cells containing exactly $r$ particles. A Poisson limit theorem for $\mu_r$ is proved.

Full text: PDF file (373 kB)

English version:
Theory of Probability and its Applications, 1977, 22:1, 152–156

Bibliographic databases:

Received: 17.02.1975

Citation: V. G. Mihaǐlov, “A Poisson limit theorem in the scheme of group disposal of particles”, Teor. Veroyatnost. i Primenen., 22:1 (1977), 155–160; Theory Probab. Appl., 22:1 (1977), 152–156

Citation in format AMSBIB
\Bibitem{Mik77}
\by V.~G.~Miha{\v\i}lov
\paper A~Poisson limit theorem in the scheme of group disposal of particles
\jour Teor. Veroyatnost. i Primenen.
\yr 1977
\vol 22
\issue 1
\pages 155--160
\mathnet{http://mi.mathnet.ru/tvp3167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=433539}
\zmath{https://zbmath.org/?q=an:0377.60029}
\transl
\jour Theory Probab. Appl.
\yr 1977
\vol 22
\issue 1
\pages 152--156
\crossref{https://doi.org/10.1137/1122015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3167
  • http://mi.mathnet.ru/eng/tvp/v22/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Discrete Math. Appl., 25:3 (2015), 149–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:142
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020